PhilSci Archive

Backward Non-unitary Quantum Evolution

Dedes, Christos (2019) Backward Non-unitary Quantum Evolution. International Journal of Quantum Foundations, 5. pp. 128-140.

[img]
Preview
Text
backward (2).pdf - Accepted Version

Download (275kB) | Preview

Abstract

A non-linear backward equation with diffusive terms is postulated for the probability density that depends on the Bohmian quantum potential. An associated nonlinear Schr\"{o}dinger equation is also introduced and extension of the analysis to several particle compounds is sketched along with the implications following from this formalism regarding the non-conservation of probability in the non-equilibrium regime. Some further conclusions are educed with respect to the generalized optical theorem.


Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Published Article or Volume
Creators:
CreatorsEmailORCID
Dedes, Christosc_dedes@yahoo.com0000-0001-6458-4760
Keywords: Bohmian Mechanics; Nonlocality; Time asymmetry; Mereology; Teleology
Subjects: General Issues > Causation
Specific Sciences > Physics > Quantum Mechanics
Depositing User: Dr Christos Dedes
Date Deposited: 08 Oct 2019 15:26
Last Modified: 08 Oct 2019 15:26
Item ID: 16477
Journal or Publication Title: International Journal of Quantum Foundations
Official URL: https://www.ijqf.org/archives/5720
Subjects: General Issues > Causation
Specific Sciences > Physics > Quantum Mechanics
Date: 30 September 2019
Page Range: pp. 128-140
Volume: 5
URI: https://philsci-archive-dev.library.pitt.edu/id/eprint/16477

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item